# SDR SWIA200211263

- Difficulty date: September 24, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 37,448 hours, 45,537 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN SGU DUE TO ''HI-SPEED'' AURAL WARNING AND TRIPLE CHIME.  HOOKED UP PITOT STATIC TEST BOX.  RAN UP AIRSPEED SEVERAL TIMES TO 270 KNOTS.  HIGH SPEED AURAL WARNING CHECK NORMAL WITH NO FURTHER DISCREPANCIES.  UNABLE TO DUPLICATE DISCREPANCY.
